# SDR HNAA2024051400350

- Difficulty date: April 13, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 50,883 hours, 46,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E032378 SERVICE DOOR CUTOUT LWR CENTER SILL CORRODED.  BLENDED AS REQUIRED TO REMOVE DAMAGE FROM SERVICE DOOR CUTOUT LOWER CENTER SILL IAW EMB-145 SRM 51-10-03. UT CHECK INDICATES 0.063" REMAINING THICKNESS. FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLED BLENDED AREA WITH HYSOL IAW EMB-145 SRM 53-21-02 RE ITEM 2, FIGURE 201 AND EO1-53-24-0299
